# SDR HEEA966932

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 222042001007
- Condition: Corroded
- Location: T/R
- Part time: 2,976 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

300 HOUR INSPECTION DUE.  NOTE:  CORROSION FOUND BEYOND LIMITS)
